Semi-parametric models for satisfaction with income

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)181-203
Number of pages22
JournalPortuguese Economic Journal
Volume1
Issue number2
Publication statusPublished - 2002

Cite this

@article{1487b04dfc3f45118af179c40fb0f4c1,
title = "Semi-parametric models for satisfaction with income",
author = "C. Bellemare and B. Melenberg and {van Soest}, A.H.O.",
note = "DP 2002-87 Pagination: 22",
year = "2002",
language = "English",
volume = "1",
pages = "181--203",
journal = "Portuguese Economic Journal",
issn = "1617-982X",
publisher = "Springer Verlag",
number = "2",

}

Semi-parametric models for satisfaction with income. / Bellemare, C.; Melenberg, B.; van Soest, A.H.O.

In: Portuguese Economic Journal, Vol. 1, No. 2, 2002, p. 181-203.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Semi-parametric models for satisfaction with income

AU - Bellemare, C.

AU - Melenberg, B.

AU - van Soest, A.H.O.

N1 - DP 2002-87 Pagination: 22

PY - 2002

Y1 - 2002

M3 - Article

VL - 1

SP - 181

EP - 203

JO - Portuguese Economic Journal

JF - Portuguese Economic Journal

SN - 1617-982X

IS - 2

ER -